Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 79, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 27, 2015, 2:15 PM CDT for Pontotoc County, Oklahoma. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 2:15 PM CDT (19:15 UTC)
- Expired
- May 27, 2015, 7:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pontotoc County, OK
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:45 PM CDT | FLOOD | Ada, OK | NUMEROUS LOW WATER CROSSINGS FLOODED NEAR AND SOUTH OF ADA. |
| May 27, 3:45 PM CDT | FLASH FLOOD | Ada, OK | NUMEROUS LOW WATER CROSSINGS FLOODED NEAR AND SOUTH OF ADA. RUNNING WATER OVER COUNTY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WGUS54 KOUN 271915
FFWOUN
OKC123-280015-
/O.NEW.KOUN.FF.W.0079.150527T1915Z-150528T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL AND NORTHERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 715 PM CDT
* AT 213 PM CDT...THUNDERSTORMS WITH HEAVY RAIN HAVE PRODUCED UP TO
TWO INCHES OF RAIN ACROSS CENTRAL AND NORTHERN PORTIONS OF
PONTOTOC COUNTY. AN ADDITIONAL TWO INCHES OF RAIN IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADA...BYNG...STONEWALL...FITZHUGH AND VANOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3464 9652 3467 9693 3483 9692 3487 9646
$$
111 follow-up statement
543 WGUS74 KOUN 272052 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 352 PM CDT WED MAY 27 2015 OKC123-280015- /O.CON.KOUN.FF.W.0079.000000T0000Z-150528T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PONTOTOC OK- 352 PM CDT WED MAY 27 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL PONTOTOC COUNTY... AT 351 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN LOW LYING AREAS NEAR AND SOUTH OF ADA. UP TO THREE INCHES OF RAIN FELL THIS AFTERNOON. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ADA...STONEWALL...FITZHUGH AND VANOSS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3464 9652 3467 9693 3483 9692 3487 9646 $$ 11
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:03 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 27, 1:03 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 103 PM CDT WED MAY 27 2015 .DISCUSSION... SEE THE 18Z AVIATION DISCUSSION BELOW. && .AVIATION... LOW CONFIDENCE FORECAST THROUGH THE TAF PERIOD. ONGOING SHOWERS AND THUNDERSTORMS IN CENTRAL OKLAHOMA ARE EXPECTED TO CONTINUE THOUGH THE EARLY AFTERNOON. THEREFORE...INCLUDED TEMPO FOR TSRA AT BOTH OKC AND OUN. LATER THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN OKLAHOMA. INCLUDED TEMPO FOR TSRA AT KGAG/KWWR/KCSM/KHBR/KLAW THROUGH THE EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST. THE HRRR SUGGESTS THESE STORMS WILL DISSIPATE AS THEY APPROACH CENTRAL OKLAHOMA. HOWEVER...THE 4KM NAM AND OPERATIONAL NAM INDICATE THE STORMS WILL AFFECT KSPS/KOKC/KOUN/KPNC. OPTED NOT TO MENTION TSRA AT THESE SITES FOR NOW DUE TO LOW CONFIDENCE. LATE TONIGHT...WIDESPREAD LOW CLOUDS ARE EXPECTED...WITH MVFR TO BRIEF PERIODS OF IFR CONDITIONS. SOME FOG IS ALSO POSSIBLE...BUT DID NOT TO MENTION DUE TO LOW CONFIDENCE. MAHALE && .PREV DISCUSSION... /ISSUED 639 AM CDT WED MAY 27 2015/ DISCUSSION... THE 12Z AVIATION DISCUSSION FOLLOWS.... AVIATION... A SMALL AREA OF DENSE FG HAS FORMED ONCE AGAIN ALONG THE W EDGE OF DEPARTING MID-LEVEL CLOUDS. THIS FG APPEARS TO BE VERY SHALLOW...SO SHOULD BE GONE WITHIN AN HOUR OR TWO. A FEW SHRA AND TSRA HAVE DEVELOPED IN PARTS OF W OK...AND A FEW MAY AFFECT TAF SITES. IN PARTICULAR...A RATHER STRONG TSRA WILL PROBABLY PASS OVER OR NEAR KLAW AROUND 12Z. THESE ELEVATED STORMS SHOULD DISSIPATE AROUND MID- TO LATE-MORNING. NEW TSRA DEVELOPMENT IS EXPECTED TO BEGIN AROUND 19Z IN SW OK. THESE TSRA WILL LIKELY SPREAD OUT AND ADVANCE NE DURING THE AFTERNOON AND EVENING...AFFECTING MAINLY W AND N OK AND THE KSPS AREA...BUT A FEW MAY REACH KOKC/KOUN THIS EVENING OR OVERNIGHT. BR/FG MAY FORM AGAIN TOMORROW MORNING...BUT UNTIL WE HAVE A BETTER IDEA OF WHERE POST-THUNDERSTORM CLOUDS WILL BE...ANY FORECAST OF BR/FG WOULD BE LITTLE MORE THAN A GUESS. CMS PREV DISCUSSION... /ISSUED 419 AM CDT WED MAY 27 2015/ DISCUSSION... DEPARTING CONVECTIVE SYSTEMS HAVE LEFT A SITUATION SIMILAR TO THIS TIME YESTERDAY...WITH CLEARING SKIES OVER VERY HIGH RELATIVE HUMIDITIES AT THE SURFACE. THIS RESULTED IN AN AREA OF DENSE FOG YESTERDAY MORNING. SO FAR TODAY...HOWEVER...THERE ARE NO SIGNIFICANT VISIBILITY RESTRICTIONS...AND WITH LOW CONFIDENCE THAT ANY FOG WILL DEVELOP...HAVE OPTED NOT TO INCLUDE IT IN THE FORECAST FOR THIS MORNING. THE 00Z AND 06Z NAM GENERATES A CONVECTIVE SYSTEM OVER EASTERN OKLAHOMA THIS MORNING...THEN DRIVES IT WEST-SOUTHWEST ACROSS OUR FORECAST AREA DURING THE DAY TODAY. THERE APPEARS TO BE NO REAL JUSTIFICATION FOR THIS SCENARIO...SO HAVE IGNORED THE NAM FOR THE FIRST 12 TO 24 HOURS OF THE FORECAST. THE NEXT COUPLE OF DAYS WILL FEATURE WEAK FLOW ALOFT AND NEAR THE SURFACE...MODERATE TO STRONG INSTABILITY...AND LITTLE IN THE WAY OF FOCUSING MECHANISMS. SO...EXPECT SHOWERS/THUNDERSTORMS WITH RELATIVELY LITTLE GEOGRAPHIC OR TIMING COHERENCE. THIS CHANGES THURSDAY NIGHT INTO SATURDAY...AS AN UPPER-LEVEL SYSTEM...FOLLOWED BY A SURFACE COLD FRONT...MOVE INTO OKLAHOMA AND NORTH TEXAS. RAIN WILL BE MORE LIKELY...AND RAINFALL AMOUNTS WILL INCREASE OVERALL. BEGINNING SUNDAY OR MONDAY...UPPER-LEVEL RIDGING STARTS TO TAKE HOLD...WHICH SHOULD PROVIDE SUMMER-LIKE WEATHER ACROSS OKLAHOMA AND NORTH TEXAS. ASSUMING THIS HAPPENS...IT WILL FINALLY SHUT DOWN THE ALMOST DAILY BARRAGES OF STORMS AND FLOODING RAIN...LEAVING ONLY ISOLATED SHOWERS AND STORMS IN THE AFTERNOONS. WITH THE VERY WET GROUND...THESE AFTERNOON SHOWERS/STORMS WILL BE MORE COMMON THAN IN A NORMAL SUMMER PATTERN. SIMILARLY...AFTERNOON TEMPERATURES WILL REMAIN SOMEWHAT COOLER THAN WHAT WOULD OTHERWISE BE EXPECTED...AS THE HEAT IS USED TO EVAPORATE WATER RATHER THAN HEAT THE GROUND AND ADJACENT AIR. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 80 66 / 40 40 50 60 HOBART OK 84 64 78 63 / 40 50 50 60 WICHITA FALLS TX 86 65 82 66 / 50 40 40 70 GAGE OK 83 62 80 61 / 40 50 50 50 PONCA CITY OK 82 65 80 66 / 30 40 40 50 DURANT OK 82 66 82 67 / 60 40 40 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/84/10
Hazardous weather outlook, May 27, 11:55 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT WED MAY 27 2015 OKZ004>048-050>052-TXZ083>090-281700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PART OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY WEST OF A WOODWARD TO ELK CITY TO ALTUS AND VERNON...TEXAS LINE. FARTHER EAST...THERE IS A SLIGHT RISK OF STORMS...GENERALLY WEST OF A LINE FROM CHEROKEE TO EL RENO AND ARDMORE. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM TO 10 PM... IMPACTS... LARGE HAIL UP TO TENNIS BALLS DAMAGING WINDS UP TO 70 MPH... LOCALLY HEAVY RAINFALL... TORNADOES ARE POSSIBLE...ESPECIALLY ACROSS NORTHWEST OKLAHOMA... DISCUSSION... SCATTERED ELEVATED STORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN OKLAHOMA THROUGH MID AFTERNOON. THESE STORMS WILL PRODUCE BRIEF HEAVY RAINFALL...SMALL HAIL...AND OCCASIONAL LIGHTNING. BY MID TO LATE AFTERNOON...SEVERE STORMS ARE EXPECTED TO FORM IN THE EASTERN TEXAS PANHANDLE AND FAR WESTERN OKLAHOMA AND ADJACENT AREAS OF WESTERN NORTH TEXAS. STRONG INSTABILITY...AND MODERATE DEEP LAYER SHEAR WILL SUPPORT ORGANIZED SEVERE STORMS...ESPECIALLY IN THE ENHANCED RISK AREA. THUNDERSTORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINFALL IS LIKELY...ALONG WITH THE RISK OF DAMAGING HAIL AND WIND. AS STORMS DRIFT EAST DURING THE EVENING...STORM INTENSITY WILL DECREASE. .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH SATURDAY. THIS WILL ALLOW FOR A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE THE HIGHEST CHANCES FOR STORMS. STORM CHANCES MAY DECREASE SUNDAY THROUGH TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 27, 12:38 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1238 PM CDT WED MAY 27 2015 OKZ029-030-271815- POTTAWATOMIE OK-CLEVELAND OK- 1238 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE AND SOUTHEASTERN CLEVELAND COUNTIES UNTIL 115 PM CDT... AT 1237 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF ETOWAH...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... TRIBBEY AND TROUSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3499 9725 3508 9726 3515 9696 3497 9694 TIME...MOT...LOC 1737Z 270DEG 13KT 3503 9720
Special weather statement, May 27, 12:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1256 PM CDT WED MAY 27 2015 OKZ039-040-046-271830- CARTER OK-GARVIN OK-STEPHENS OK- 1256 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER... SOUTHWESTERN GARVIN AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 130 PM CDT... AT 1250 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM COMANCHE TO VELMA TO PERNELL AND ELMORE CITY. THE STORMS WERE MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... BRIEF HEAVY RAINFALL... LAT...LON 3429 9774 3441 9792 3470 9751 3452 9734 TIME...MOT...LOC 1750Z 227DEG 16KT 3448 9762
Special weather statement, May 27, 1:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
105 PM CDT WED MAY 27 2015
OKZ042-271830-
PONTOTOC OK-
105 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PONTOTOC COUNTY
UNTIL 130 PM CDT...
AT 103 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRANCIS...
MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
BYNG...ALLEN AND FRANCIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3477 9641 3477 9667 3486 9671 3492 9656
3491 9656 3488 9655 3487 9653 3487 9652
3491 9649 3490 9643 3493 9641
TIME...MOT...LOC 1803Z 254DEG 17KT 3483 9661Special weather statement, May 27, 1:22 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 122 PM CDT WED MAY 27 2015 OKZ028-040-271845- MCCLAIN OK-GARVIN OK- 122 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND CENTRAL GARVIN COUNTIES UNTIL 145 PM CDT... AT 119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF ELMORE CITY...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... PAULS VALLEY AND WHITEBEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3461 9736 3470 9743 3486 9717 3470 9700 TIME...MOT...LOC 1819Z 237DEG 22KT 3467 9735
Special weather statement, May 27, 1:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT WED MAY 27 2015
OKZ028-040-271915-
MCCLAIN OK-GARVIN OK-
140 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND
NORTHEASTERN GARVIN COUNTIES UNTIL 215 PM CDT...
AT 140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PAULS
VALLEY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3466 9726 3477 9731 3491 9699 3474 9693
3473 9694
TIME...MOT...LOC 1840Z 247DEG 21KT 3474 9721Special weather statement, May 27, 1:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 151 PM CDT WED MAY 27 2015 OKZ042-271915- PONTOTOC OK- 151 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONTOTOC COUNTY UNTIL 215 PM CDT... AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ADA...MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ADA AND BYNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3463 9666 3474 9682 3490 9665 3475 9641 TIME...MOT...LOC 1850Z 230DEG 13KT 3472 9669
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 26, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| May 26, 7:28 PM CDT | Special Weather Statement | OUN | Carter | 47 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 49 min |
| May 26, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 46 min |
| May 26, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 21 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 53 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 26, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| May 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 49 min |
| May 26, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major, Woods | 31 min |
| May 26, 8:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| May 26, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 49 min |
| May 26, 9:04 PM CDT | Special Weather Statement | OUN | Garfield, Payne | 26 min |
| May 26, 9:05 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 55 min |
| May 26, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 38 min |
| May 26, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 25 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 49 min |
| May 26, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:40 PM CDT | Special Weather Statement | OUN | Atoka | 50 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble | 33 min |
| May 26, 9:46 PM CDT | Tornado Warning | OUN | Logan | 29 min |
| May 26, 9:51 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| May 26, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 53 min |
| May 26, 9:59 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 26, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 46 min |
| May 26, 10:15 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 2 hr |
| May 26, 10:37 PM CDT | Tornado Warning | OUN | Logan | 23 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 19 min |
| May 26, 10:48 PM CDT | Special Weather Statement | OUN | Dewey | 27 min |
| May 26, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| May 26, 11:07 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Payne | 3 hr |
| May 27, 6:24 AM CDT | Special Weather Statement | OUN | Comanche | 51 min |
| May 27, 7:04 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 41 min |
| May 27, 9:02 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 hr |
| May 27, 9:03 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 36 hr |
| May 27, 11:01 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 29 min |
| May 27, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 27, 12:18 PM CDT | Special Weather Statement | OUN | Pontotoc | 27 min |
| May 27, 12:38 PM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 27, 12:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 27, 1:05 PM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| May 27, 1:22 PM CDT | Special Weather Statement | OUN | Garvin | 23 min |
| May 27, 1:40 PM CDT | Special Weather Statement | OUN | Garvin | 35 min |
| May 27, 1:51 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
| May 27, 2:35 PM CDT | Areal Flood Advisory | OUN | Garvin, Murray, Pontotoc | 3 hr |
| May 27, 2:36 PM CDT | Special Weather Statement | OUN | Murray | 24 min |
| May 27, 2:40 PM CDT | Flash Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 70 hr |
| May 27, 3:24 PM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| May 27, 4:04 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| May 27, 4:33 PM CDT | Special Weather Statement | OUN | Johnston | 27 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 37 min |
| May 27, 4:58 PM CDT | Special Weather Statement | OUN | Harper | 47 min |
| May 27, 5:12 PM CDT | Special Weather Statement | OUN | Coal | 48 min |
| May 27, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| May 27, 5:29 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| May 27, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 27, 6:02 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 27, 6:05 PM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| May 27, 6:25 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| May 27, 6:40 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.